Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Warped cones and property A

John Roe

Geometry & Topology 9 (2005) 163–178
Bibliography
1 P A Cherix, M Cowling, P Jolissaint, P Julg, A Valette, Groups with the Haagerup property, Progress in Mathematics 197, Birkhäuser Verlag (2001) MR1852148
2 N Higson, J Roe, Warped cones and the coarse Baum–Connes conjecture, in preparation (2004)
3 N Higson, E K Pedersen, J Roe, $C^*$–algebras and controlled topology, $K$–Theory 11 (1997) 209 MR1451755
4 N Higson, J Roe, Amenable group actions and the Novikov conjecture, J. Reine Angew. Math. 519 (2000) 143 MR1739727
5 A Lubotzky, Discrete groups, expanding graphs and invariant measures, Progress in Mathematics 125, Birkhäuser Verlag (1994) MR1308046
6 J Roe, From foliations to coarse geometry and back, from: "Analysis and geometry in foliated manifolds (Santiago de Compostela, 1994)", World Sci. Publ., River Edge, NJ (1995) 195 MR1414204
7 J Roe, Index theory, coarse geometry, and topology of manifolds, CBMS Regional Conference Series in Mathematics 90, Published for the Conference Board of the Mathematical Sciences, Washington, DC (1996) MR1399087
8 J Roe, Lectures on coarse geometry, University Lecture Series 31, American Mathematical Society (2003) MR2007488
9 J L Tu, Remarks on Yu's “property A” for discrete metric spaces and groups, Bull. Soc. Math. France 129 (2001) 115 MR1871980
10 G Yu, The coarse Baum–Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math. 139 (2000) 201 MR1728880